# SDR USAASB97066

- Difficulty date: March 2, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N526AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23861
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 110049
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PHL - MAINTENANCE FOUND THE LEFT EMERGENCY OVERWING EXIT LIGHTS INOP.  MAINTENANCE REMOVED AND REPLACED THE POWER SUPPLY.  OPERATIONAL CHECK NORMAL.  (M)
